# SDR NACA20020051

- Difficulty date: September 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,725 hours
- Engine: Pwa R2800*
- Engine time: 1,075 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 33640
- Condition: Bent
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN AT 1802Z FOR A NR 12 CYLINDER DOUBLE SHORTED SECONDARY AND WON'T LEAN.  FOUND EXHAUST AND INTAKE PUSH RODS BENT.  REPLACED AND SET VALVES.  INSPECTED CYLINDER FOR DAMAGE, CHECKED GOOD.  OP CHECK GOOD ON RUNUP.
